Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Acid reflex disease. Taking medication, condition improved but frequent pain in stomach, cramps. Suggestions?

I am 27 years old and have had acid reflux disease all my life. I just recently (December) started taking a medication for it and it has seemed to help alot. However, I have a frequent pain in my stomach, sometimes causing me to double over with cramping, and this morning there was bright red blood in my stool...I am nervous about going to the doctor because I have no insurance, but am worried about this new development.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your querry in HCM. I am a Gastroenterologist. Such severe pain can be due to peptic ulcer. For which you require to take double dose proton pump inhibitor along with some prokinetic agent like itopride. If still not releived after say 7-10 days, seek opinion of Gastroenterologist.

Bright red blood in stool. You have not mentioned what is the consistency of the stool and wheteher the bleeding was associated with pain or not, also whether blood was mixed with stool or not. If the stool is hard and it is painless bleed suggest that you have devloped hemorrhoids, fpr which you require laxtive and lots of fibres. If it is painful bleed then it is anal fissure, then you require local ointment application per anus like lignocaine jelly. If blood was mixed witth blood and stool was loose then it may acute enteritis which require a course of antibiotic like ofloxacin and ornidazole if not improved with in 3 days, then see a Gastroenterologist. i hope I have answered your querry. Remain in touch and getwell soon.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor